MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH- AT ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143406
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis varic gen 2 system.During a procedure, the user reported that x-ray did not stop after the foot switch was released.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a user error.The investigation was performed considering complaint description, cs reports, system history, and system log files.The customer stated that during an interventional procedure, after releasing the footswitch, the x-ray did not stop.The customer continued the procedure on this system.Siemens service was called and determined that during the procedure 110 fluoroscopy acquisitions were taken.Of these 110 acquisitions, 3 sequences were exceeding 30 seconds, including one with a duration of about 4 minutes.The user is able to recognize an ongoing radiation via an "xray" lamp.When checking the optical signal on site, no fault was found, and a functional test of the foot switch also did not reveal a defect.As no defect was found and the footswitch was working fine after the 4 minutes, the most likely root cause is that the footswitch was unintentionally pressed by the user.The footswitch was exchanged by the local service organization even though no malfunction was detected.A possible general error which would require corrective action of the installed base could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS VARIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12432346
Report Number3004977335-2021-95274
Device Sequence Number3383150
Product Code OXO
UDI-Device Identifier04056869009018
UDI-Public04056869009018
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143406
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1